# SDR CALA0700567

- Difficulty date: October 6, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 19,532 hours, 8,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY PACK BAD ROW 26L 21R AFT LEFT DOOR.  REPLACED EMERGENCY BATTERY PACK ON ROW 26L, 21R AND AFT LEFT GALLEY DOOR PER CHECK CARD 29-3350-1-9100, OPS GOOD.
